Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 1, Issue 1, Pages 29-37
http://dx.doi.org/10.1155/S1110757X01000067

Explicit solutions of generalized nonlinear Boussinesq equations

Department of Mathematics, Firat University, Elazig 23119, Turkey

Received 13 September 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Doğan Kaya, “Explicit solutions of generalized nonlinear Boussinesq equations,” Journal of Applied Mathematics, vol. 1, no. 1, pp. 29-37, 2001. https://doi.org/10.1155/S1110757X01000067.